Alert archive / Montana / High Wind Warnings in 2006

High Wind Warning 7, NWS Great Falls, MT

January 31, 2006

NWS Great Falls, MT issued this high wind warning at Jan 31, 2006, 2:03 AM MST. It took effect at Feb 1, 2006, 2:00 AM MST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 31, 2006, 2:03 AM MST (09:03 UTC)
In effect from
Feb 1, 2006, 2:00 AM MST
Expired
Feb 1, 2006, 5:57 PM MST
In force
16 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KTFX 310903
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
203 AM MST TUE JAN 31 2006

.ANOTHER WEATHER SYSTEM WILL MOVE THROUGH WESTERN MONTANA ON
WEDNESDAY. STRONG WEST WINDS ALOFT WILL DEVELOP LATER TONIGHT
NIGHT AND CONTINUE INTO WEDNESDAY. MEANWHILE A SURFACE LOW
PRESSURE AREA WILL ZIP ACROSS SOUTHERN CANADA ON WEDNESDAY AND
WILL ALSO CONTRIBUTE TO THE POTENTIAL FOR HIGH WINDS.

MTZ009-010-048-311715-
/O.UPG.KTFX.HW.A.0004.060201T0900Z-060202T0000Z/
/O.NEW.KTFX.HW.W.0007.060201T0900Z-060202T0300Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
203 AM MST TUE JAN 31 2006

...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 8 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 PM MST
WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

STRONG WEST WINDS 30 TO 40 MPH WITH GUST TO 60 MPH ARE EXPECTED.
WIND SPEEDS OF 35 TO 50 MPH WITH LOCAL GUSTS 70 TO 80 MPH ARE
POSSIBLE MAINLY ALONG THE ROCKY MOUNTAIN FRONT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
10 follow-up statements
000 
WWUS75 KTFX 311637
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
937 AM MST TUE JAN 31 2006

.ANOTHER WEATHER SYSTEM WILL MOVE THROUGH WESTERN MONTANA ON
WEDNESDAY. STRONG WEST WINDS ALOFT WILL DEVELOP LATER TONIGHT
NIGHT AND CONTINUE INTO WEDNESDAY. MEANWHILE A SURFACE LOW
PRESSURE AREA WILL ZIP ACROSS SOUTHERN CANADA ON WEDNESDAY AND
WILL ALSO CONTRIBUTE TO THE POTENTIAL FOR HIGH WINDS.

MTZ009-010-048-010045-
/O.CON.KTFX.HW.W.0007.060201T0900Z-060202T0300Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
937 AM MST TUE JAN 31 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 8 PM MST
WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 8 PM MST
WEDNESDAY. 

STRONG WEST WINDS 30 TO 40 MPH WITH GUST TO 60 MPH ARE EXPECTED.
WIND SPEEDS OF 35 TO 50 MPH WITH LOCAL GUSTS 70 TO 80 MPH ARE
POSSIBLE MAINLY ALONG THE ROCKY MOUNTAIN FRONT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 312157
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
257 PM MST TUE JAN 31 2006

.ANOTHER WEATHER SYSTEM WILL MOVE THROUGH MONTANA ON WEDNESDAY.
STRONG WEST WINDS ALOFT WILL DEVELOP LATER TONIGHT OVER THE ROCKY
MOUNTAIN FRONT AND SPREAD EAST ON WEDNESDAY. MEANWHILE A SURFACE
LOW PRESSURE AREA WILL ZIP ACROSS SOUTHERN CANADA ON WEDNESDAY AND
WILL CONTRIBUTE TO THE POTENTIAL FOR HIGH WINDS OVER THE PLAINS.

MTZ009-010-048-010600-
/O.CON.KTFX.HW.W.0007.060201T0900Z-060202T0300Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
257 PM MST TUE JAN 31 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 8 PM MST
WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 8 PM MST
WEDNESDAY. 

STRONG WEST WINDS 35 TO 50 MPH WITH GUSTS TO 70 MPH ARE EXPECTED.
LOCAL GUSTS TO 80 MPH ARE POSSIBLE.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ011>013-044>047-049>051-010600-
/O.NEW.KTFX.HW.A.0005.060201T1600Z-060202T0300Z/
HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
EASTERN TETON-JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
SHELBY...CHESTER...CONRAD...CHINOOK...FAIRFIELD...STANFORD...
LEWISTOWN
257 PM MST TUE JAN 31 2006

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING.

STRONG WEST WINDS 25 TO 40 MPH WITH GUSTS OF 60 TO 70 MPH ARE
POSSIBLE. THE THREAT FOR HIGH WINDS WILL BE LOW IN THE EARLY
MORNING BUT INCREASE BY AFTERNOON. THE THREAT FOR HIGH WINDS WILL
THEN DIMINISH AFTER DARK AND BECOME LOW BY LATE EVENING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS75 KTFX 010450
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
950 PM MST TUE JAN 31 2006

.ANOTHER WEATHER SYSTEM WILL MOVE THROUGH MONTANA ON WEDNESDAY.
STRONG WEST WINDS ALOFT WILL DEVELOP TONIGHT OVER THE ROCKY
MOUNTAIN FRONT AND SPREAD EAST ON WEDNESDAY. MEANWHILE A SURFACE
LOW PRESSURE AREA WILL ZIP ACROSS SOUTHERN CANADA ON WEDNESDAY AND
WILL CONTRIBUTE TO THE POTENTIAL FOR HIGH WINDS OVER THE PLAINS.

MTZ009-010-048-011300-
/O.CON.KTFX.HW.W.0007.060201T0900Z-060202T0300Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
950 PM MST TUE JAN 31 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 8 PM MST
WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 8 PM MST
WEDNESDAY. 

STRONG WEST WINDS 35 TO 50 MPH WITH GUSTS TO 70 MPH ARE EXPECTED.
LOCAL GUSTS TO 80 MPH ARE POSSIBLE.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ011>013-044>047-049>051-011300-
/O.CON.KTFX.HW.A.0005.060201T1600Z-060202T0300Z/
HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
EASTERN TETON-JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
SHELBY...CHESTER...CONRAD...CHINOOK...FAIRFIELD...STANFORD...
LEWISTOWN
950 PM MST TUE JAN 31 2006

...HIGH WIND WATCH REMAINS IN EFFECT FROM 9 AM MST WEDNESDAY
THROUGH WEDNESDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 9 AM MST WEDNESDAY
THROUGH WEDNESDAY EVENING. 

STRONG WEST WINDS 25 TO 40 MPH WITH LOCAL GUSTS OF 60 TO 70 MPH
ARE POSSIBLE. THE THREAT FOR HIGH WINDS WILL BE LOW IN THE EARLY
MORNING BUT INCREASE BY AFTERNOON. THE THREAT FOR HIGH WINDS WILL
THEN DIMINISH AFTER DARK AND BECOME LOW BY LATE EVENING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS75 KTFX 010953
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
253 AM MST WED FEB 1 2006


MTZ011>013-044>047-049>051-011800-
/O.UPG.KTFX.HW.A.0005.060201T1600Z-060202T0300Z/
/O.EXB.KTFX.HW.W.0007.060201T1600Z-060202T0300Z/
HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
EASTERN TETON-JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
SHELBY...CHESTER...CONRAD...CHINOOK...FAIRFIELD...STANFORD...
LEWISTOWN
253 AM MST WED FEB 1 2006

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM
MST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

STRONG WEST WINDS 25 TO 40 MPH WITH LOCAL GUSTS OF 60 TO 70 MPH
ARE POSSIBLE. THE THREAT FOR HIGH WINDS WILL BE LOW IN THE EARLY
MORNING BUT INCREASE BY AFTERNOON. THE THREAT FOR HIGH WINDS WILL
THEN DIMINISH AFTER DARK AND BECOME LOW BY LATE EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ009-010-048-011800-
/O.CON.KTFX.HW.W.0007.000000T0000Z-060202T0300Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
253 AM MST WED FEB 1 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING. 

STRONG WEST WINDS 35 TO 50 MPH WITH GUSTS TO 70 MPH ARE EXPECTED.
LOCAL GUSTS TO 80 MPH ARE POSSIBLE.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 011648
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
948 AM MST WED FEB 1 2006

MTZ009>013-044>051-020100-
/O.CON.KTFX.HW.W.0007.000000T0000Z-060202T0300Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...HAVRE...
GREAT FALLS...FORT BENTON...SHELBY...CHESTER...CONRAD...CHINOOK...
CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN
948 AM MST WED FEB 1 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING. 

STRONG WEST WINDS 25 TO 40 MPH WITH LOCAL GUSTS OF 60 TO 70 MPH
ARE LIKELY THIS AFTERNOON. SOUTHWEST TO WEST WINDS 15 TO 25 MPH 
AT MID-MORNING WILL INCREASE THE REST OF THE MORNING INTO THE
AFTERNOON. WINDS WILL DIMINISH AFTER DARK WITH THE THREAT OF HIGH
WINDS BECOMING LOW BY LATE EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 020057
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
557 PM MST WED FEB 1 2006


MTZ009>013-044>051-020200-
/O.CAN.KTFX.HW.W.0007.000000T0000Z-060202T0300Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...HAVRE...
GREAT FALLS...FORT BENTON...SHELBY...CHESTER...CONRAD...CHINOOK...
CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN
557 PM MST WED FEB 1 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELED THE HIGH
WIND WARNING. WEST WINDS 15 TO 25 MPH WITH OCCASIONAL GUSTS TO 40
MPH WILL CONTINUE THROUGH THE EVENING. 

$$
000 
WWUS75 KTFX 261745
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1045 AM MST SUN FEB 26 2006

MTZ009-048-270500-
/O.CON.KTFX.HW.W.0010.060227T0700Z-060228T0100Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
1045 AM MST SUN FEB 26 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM MST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM MST MONDAY. 

STRONG WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 TO 70 MPH ARE
EXPECTED. THE STRONGEST WINDS WILL DEVELOP AFTER MIDNIGHT AND
BEGIN TO DIMINISH AGAIN DURING THE LATE AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ010-044>046-049-270500-
/O.CON.KTFX.HW.A.0007.060227T1300Z-060228T0100Z/
EASTERN GLACIER-TOOLE-LIBERTY-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...CUT BANK...SHELBY...CHESTER...CONRAD...
FAIRFIELD
1045 AM MST SUN FEB 26 2006

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON. 

STRONG WEST WINDS 20 TO 35 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE.
THE WINDS WILL DEVELOP MONDAY MORNING AND LAST INTO THE
AFTERNOON.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS75 KTFX 261820
NPWTFX

URGENT - WEATHER MESSAGE...RESENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1120 AM MST SUN FEB 26 2006

MTZ009-048-270545-
/O.CON.KTFX.HW.W.0010.060227T0700Z-060228T0100Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
1120 AM MST SUN FEB 26 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM MST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM MST MONDAY. 

STRONG WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 TO 70 MPH ARE
EXPECTED. THE STRONGEST WINDS WILL DEVELOP AFTER MIDNIGHT AND
BEGIN TO DIMINISH AGAIN DURING THE LATE AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ010-044>046-049-270545-
/O.CON.KTFX.HW.A.0007.060227T1300Z-060228T0100Z/
EASTERN GLACIER-TOOLE-LIBERTY-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...CUT BANK...SHELBY...CHESTER...CONRAD...
FAIRFIELD
1120 AM MST SUN FEB 26 2006

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON. 

STRONG WEST WINDS 20 TO 35 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE.
THE WINDS WILL DEVELOP MONDAY MORNING AND LAST INTO THE
AFTERNOON.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS75 KTFX 270426
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
925 PM MST SUN FEB 26 2006

MTZ009-048-271200-
/O.CON.KTFX.HW.W.0010.060227T0700Z-060228T0100Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
925 PM MST SUN FEB 26 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT UNTIL 6 PM MST 
MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT UNTIL 6 PM MST 
MONDAY. 

STRONG WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 TO 70 MPH ARE
EXPECTED. THE STRONGEST WINDS WILL DEVELOP AFTER MIDNIGHT AND
BEGIN TO DIMINISH AGAIN DURING THE LATE AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ010-044>046-049-271200-
/O.CON.KTFX.HW.A.0007.060227T1300Z-060228T0100Z/
EASTERN GLACIER-TOOLE-LIBERTY-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...CUT BANK...SHELBY...CHESTER...CONRAD...
FAIRFIELD
925 PM MST SUN FEB 26 2006

...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MST MONDAY THROUGH
MONDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MST MONDAY THROUGH
MONDAY AFTERNOON. 

STRONG WEST WINDS 20 TO 35 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE.
THE WINDS WILL DEVELOP MONDAY MORNING AND LAST INTO THE
AFTERNOON.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS75 KTFX 271100
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
400 AM MST MON FEB 27 2006

MTZ010-044>046-049-271200-
/O.CAN.KTFX.HW.A.0007.060227T1300Z-060228T0100Z/
EASTERN GLACIER-TOOLE-LIBERTY-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...CUT BANK...SHELBY...CHESTER...CONRAD...
FAIRFIELD
400 AM MST MON FEB 27 2006

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WATCH.

SUSTAINED SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 50 MPH ARE
STILL EXPECTED ACROSS THE AREA FROM LATE THIS MORNING THROUGH THIS
AFTERNOON. HOWEVER...WINDS THAT COULD CAUSE DAMAGE TO PROPERTY ARE
NO LONGER EXPECTED.

$$

MTZ009-048-271800-
/O.EXT.KTFX.HW.W.0010.000000T0000Z-060228T0400Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
400 AM MST MON FEB 27 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 PM MST THIS EVENING...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 9 PM MST THIS
EVENING. 

STRONG WEST WINDS OF 25 TO 40 MPH WITH GUSTS OF 60 TO 70 MPH WILL
CONTINUE INTO EARLY THIS EVENING. WINDS WILL THEN SLOWLY DIMINISH
OVERNIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Jan 30, 10:50 PM MST, 3 hours 13 minutes earlier.

Area forecast discussion, Jan 30, 10:50 PM MST, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1050 PM MST MON JAN 30 2006

UPDATED AVIATION SECTION

.UPDATE...
SNOW AND WINDS HAVE DECREASED OVER THE ROCKY MOUNTAIN FRONT AND
WILL CANCEL THE WINTER STORM WARNING. CLOUDS CONTINUE TO MOVE UP
AND OVER CENTRAL AND EASTERN ZONES AND HAVE ADJUSTED CLOUD COVER
AND TEMPERATURES FOR TONIGHT. SNOW AND CLOUDS CONTINUE OVER THE
SOUTHWESTERN ZONES WITH BRISK WINDS SO WILL CONTINUE THE WINTER
STORM WARNING UNTIL 5 AM TUESDAY MORNING. A VERY STRONG SHORTWAVE
TO MOVE THROUGH THE NORTHERN ZONES TUESDAY NIGHT AND WEDNESDAY SO
HAVE CONTINUED HIGH WIND WATCH FOR THE ROCKY MOUNTAIN FRONT AS
WELL AS GLACIER COUNTY.

&&

.AVIATION...
UPDATED 0550Z.
THE UPPER LEVEL TROUGH OVER THE PACIFIC NORTHWEST AND GREAT BASIN AT
06Z TUESDAY WILL WEAKEN BRIEFLY AS IT MOVES EAST ACROSS NORTH
CENTRAL AND SOUTHWEST MONTANA OVERNIGHT. SHOWERS WILL CONTINUE TO
DECREASE OVER THE MOUNTAIN AREAS OF WESTERN...SOUTHWEST...AND
CENTRAL MONTANA DURING THIS TIME AS THE AIRMASS BEGINS TO DRY
SOMEWHAT. A WEAK COLD FRONT ALONG THE MONTANA/CANADA BORDER AT 06Z
WILL MOVE SOUTH INTO NORTH CENTRAL AND NORTHEAST MONTANA OVERNIGHT
AS WELL...BRINGING A CHANCE OF SHOWERS TO THE KHVR TAF SITE. A WEAK
UPPER LEVEL RIDGE WILL THEN MOVE INTO MONTANA FROM THE WEST AFTER
15Z TUESDAY...SETTING UP AN INCREASINGLY MOIST WESTERLY FLOW ALOFT
THROUGH 06Z WEDNESDAY. AFTER DECREASING LATER TONIGHT...WESTERLY
DOWNSLOPE SURFACE WINDS WILL ALSO REDEVELOP AS THE UPPER LEVEL RIDGE
MOVES INTO THE AREA. VFR CONDITIONS WILL GENERALLY PREVAIL...EXCEPT
FOR OCCASIONAL MVFR CONDITIONS WITH SHOWERS TONIGHT.  COULSTON

&&

.PREV DISCUSSION... (ISSUED 218 PM MST MON JAN 30 2006)

DISCUSSION...

TONIGHT THROUGH WEDNESDAY...EXPECT MORE SHORTWAVE ACTIVITY DURING
THE PERIOD. THE TWO MAIN SHORTWAVES WILL MOVE THROUGH TONIGHT AND
WEDNESDAY RESPECTIVELY. FOR TONIGHT INDICATIONS ARE THAT MOISTURE
WILL BEGIN TO DIMINISH OVER THE ROCKY MOUNTAIN FRONT THIS EVENING
SO HAVE CHANGED THE ENDING TIME OF THE WINTER STORM WARNING FROM 5
AM TO 11 PM. WILL CONTINUE THE WINTER STORM WARNING FOR FAR
SOUTHWEST MONTANA BUT SITUATION LOOKS RATHER MARGINAL. DOES NOT
APPEAR TO BE MUCH MOISTURE OVER THE PLAINS WITH THE SHORTWAVE THIS
EVENING AND WITH DOWNSLOPE IN PLACE HAVE LOWERED POPS. MOISTURE
ASSOCIATED WITH A WEAKER SHORTWAVE WILL AFFECT N CENTRAL MONTANA
LATER TONIGHT AND AGREE WITH GLASGOW WEATHER OFFICES IDEA OF
HAVING SLIGHT CHANCE POPS. THE THREAT FOR HIGH WINDS LOOKS A
LITTLE BETTER FOR THE SHORTWAVE ON WEDNESDAY SO HAVE HOISTED A
HIGH WIND WATCH FLAG FOR THE ROCKY MOUNTAIN FRONT AND EASTERN
GLACIER COUNTY. WITH STRONG DOWNSLOPE EXPECTED WEDNESDAY HAVE
LOWERED POPS FOR CUT BANK AND GREAT FALLS. THERE ARE INDICATIONS
OF A WARM FRONT DEVELOPING EAST OF A LINE THROUGH THOSE TWO SITES
BY LATE TUESDAY NIGHT SO HAVE CONTINUED THE SLIGHT CHANCE POPS FOR
THE EASTERN PLAINS ZONES FOR WEDNESDAY. IN LINE WITH WHAT HAS
HAPPENED OF LATE ANYTIME THERE ARE STRONG DOWNSLOPE WINDS OVER THE
PLAINS HAVE RAISED HIGH TEMPERATURES FOR WEDNESDAY.

WEDNESDAY NIGHT THROUGH MONDAY...SHORT WAVE WILL BE MOVING EAST OUT
OF THE CWA WEDNESDAY NIGHT WITH RIDGING BEGINNING OVER THE PACIFIC
NORTHWEST. FOR THE FIRST TIME IN A WHILE THE RIDGE MANAGES TO BUILD
UP OVER THE WESTERN STATES FOR A BRIEF BREAK IN THE PROGRESSIVE
PATTERN. THE PLAINS WILL DRY OUT BY THURSDAY MORNING AND EVEN OVER
THE MOUNTAINS BY FRIDAY NIGHT. AN UPPER LEVEL TROUGH WILL MOVE
INLAND SATURDAY MORNING AND WILL CROSS THE ROCKIES BY EARLY SUNDAY
PUSHING THE RIDGE OUT AND BRINGING PRECIP TO THE AREA ONCE AGAIN.
HAVE HIGH CHANCE TO LIKELY POPS OVER THE MOUNTAINS AND A SLIGHT
CHANCE OVER THE PLAINS. A SURFACE COLD FRONT WILL ALSO MOVE THROUGH
THE CWA SUNDAY AND HAVE LOWERED TEMPERATURES SLIGHTLY FOR THE LATE
PORTION OF THE EXTENDED...BUT STILL ABOVE NORMAL. BY LATE SUNDAY THE
BROADENED TROUGH IS MAKING ITS WAY EAST AND ANOTHER RIDGE IS
DEVELOPING OVER THE WEST COAST. THOMSON

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  32  43  29  48 /  10  10  10  10
CTB  30  41  22  40 /  10  10  10  10
HLN  30  42  26  50 /  30  10  20  30
BZN  26  38  19  45 /  50  10  20  30
WEY  11  22   5  29 /  90  50  60  70
DLN  23  34  22  42 /  60  10  40  40
HVR  30  45  20  48 /  10   0   0  20
LWT  32  41  22  48 /  20  10   0  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...

WINTER STORM WARNING UNTIL 5 AM MST TUESDAY FOR MTZ008-MTZ015-
MTZ055 ABOVE 6000 FEET.

HIGH WIND WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
AFTERNOON FOR MTZ009-MTZ010-MTZ048.

&&

UPDATE...CAMP
SHORT TERM...BLANK
LONG TERM...HOENISCH/THOMSON
AVIATION...COULSTON

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jan 30, 3:07 PM MST, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
307 PM MST MON JAN 30 2006

MTZ009-048-312215-
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
307 PM MST MON JAN 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...WINTER STORM WARNING ABOVE 5000 FEET UNTIL 11 PM MST...
FOR THE FOLLOWING ZONES: NORTHERN ROCKY MOUNTAIN FRONT-
SOUTHERN ROCKY MOUNTAIN FRONT-

SEE GTFWSWTFX FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

...HIGH WIND WATCH FOR LATE TUESDAY NIGHT AND WEDNESDAY...
FOR THE FOLLOWING ZONES: NORTHERN ROCKY MOUNTAIN FRONT-
SOUTHERN ROCKY MOUNTAIN FRONT-

SEE GTFNPWTFX FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ010-312215-
EASTERN GLACIER-
307 PM MST MON JAN 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

...HIGH WIND WATCH FOR LATE TUESDAY NIGHT AND WEDNESDAY...
FOR THE FOLLOWING ZONES: EASTERN GLACIER

SEE GTFNPWTFX FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-015-055-312215-
BEAVERHEAD-MADISON-GALLATIN-
307 PM MST MON JAN 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...WINTER STORM WARNING UNTIL 5 AM MST ABOVE 6000 FEET...
FOR THE FOLLOWING ZONES: BEAVERHEAD-MADISON-GALLATIN

SEE GTFWSWTFX FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ011>014-044>047-049>054-312215-
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-
307 PM MST MON JAN 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jan 30, 8:47 PM MST, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREAT FALLS MT
847 PM MST MON JAN 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     NON-TSTM WND GST 1 N CHOTEAU             47.82N 112.16W
01/30/2006  69 MPH           TETON              MT   TRAINED SPOTTER

            CHOTEAU AIRPORT

0100 PM     NON-TSTM WND GST 1 S SWEET GRASS         48.98N 111.96W
01/30/2006  70 MPH           TOOLE              MT   DEPT OF HIGHWAYS

            MDOT GAGE

0451 PM     NON-TSTM WND GST 11 S CHINOOK            48.43N 109.24W
01/30/2006  63 MPH           BLAINE             MT   TRAINED SPOTTER

&&

COULSTON/EK

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 31, 2:57 PM MSTHigh Wind WatchTFX12 hr

Nearby

High Wind Warnings in Montana, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.